# SDR CALA2023120803602

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737-900ER
- Aircraft serial: 60317
- Aircraft time: 28,764 hours, 10,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Main Cab Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE INTERCOSTAL IS CRACK BETWEEN BS344 AND BS360 RBL AS MARK.  TRANSCRIBED FROM HAECO GSO NR 9286498
